t3

As you may know I have come off my thyroxine 3 weeks ago and on t3 only, gone up to 30mcg spread 3 times a day.Feel jittery when active ,but ok when sitting.Pulse and temp all normal.Thing is, face really hot and red gets much worse when active or in stimulating conversations.Is like beliesha beacon !,very uncomfortable.I do not feel systmically hot and temp ok.Is this due to lack of thyroxine leaving my system or going hyper due to t3.When I could not tolerate thyroxine at my usual dose my cheeks went red.It seems that every time I raise dose of t3 or thyroxine I get hyper symptoms,but am ravaged by hypo symptoms and need higher dose.I do still feel ill,but better on t3.

I took 25 mcg t3 only yesterday to see if it helped ,but still jittery and hot face .I now have really painful muscles in arms and shooting pains in hands and feet.

9 Replies

oldestnewest
  • It takes several weeks for the Levothyroxine to clear, but T3 acts much more quickly, so you should build-up the T3 dose slowly, otherwise you will (as you have found) suffer from hyper symptoms.

  • Susie, it can take 3 or 4 months to clear a build up of T4 when on T3 only. If you feel well when quiet and sitting I don't think you can be overstimulated or hyper.

  • Thanks Clutter .

  • What dose of levothyroxine were you on before you switched to T3? Also there will still be a residue of levo as it takes about 4 to 6 weeks, diminishing every day as far as I understand.

  • I was on 50 mcg thyroxine and 20 mcg t3 for few weeks after being on thyroxine for 15 years ,when I suddenely became so ill and could not tolerate usual 150 mcg dose of thyroxine.

  • I was awful on levothyroxine. I only got better when I took T3 only. I had, after a successful time on UK T3, to switch as it was fillers/binders I assume which affected me. It might have changed again as I did write to MP complaining as well as the MHRA. Maybe T3 alone might be for you although GPs aren't keen on prescribing.

  • susiebow

    You started on your T3 path a while ago.

    I have not so can not comment on this but will say all three answers above say to wait and be patient. Your body is still adjusting to the doses and this can show in a variety of ways.

    You have shown initiative and courage so be guided by these wise and wonderful people. You are taking responsibility for your health and will get better.

    Good luck.

  • Thanks Flower,your right about being patient.

  • it can take 8 weeks for t3 to clear and even longer for reverse t3 to clear..or so i have read. I know it took me many months until i could tolerate a raise of t3.

You may also like...